Ask a doctor

Mild Hyperpigmentation Under Eyes After Radiesse Injection

I developed mild hyperpigmentation under both eyes (now turning from red to brown), following radiesse injection. It is quite noticeable but can be concealed with heavy concealer. The rest of my face looks great and the contours under my eyes are fine, no lumps or bumps. Two dermatologists have told me that time is the best healer, although they acknowledge it may take months. Other than using a lot of sunscreen, what else might help?

Doctor Answers (1)

Hyperpigmentation Under Eyes After Radiesse

+1

I personally am not fond of injecting Radiesse into the under eye area as it is really too robust of a filler for that area. That being said, I am also not familiar with Radiesse causing hyperpigmentation in the under eye area after injections.  Is it possible the hyperpigmentation is related to something else like a new eye product? In my extensive experience of injecting fillers to the under eye area, it usually improves discoloration rather than causing it. I know you said you have seen two dermatologists, but I would follow up with the physician who did the injections for evaluation as he or she knows best where the Radiesse was injected and what you looked like before the injections.  I also would consider trying a bleaching cream in addition to sunscreen. 


New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.